Title of article :
Stability for non-hyperbolic fixed points of scalar difference equations
Author/Authors :
Kouichi Murakami، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
14
From page :
492
To page :
505
Abstract :
We give some new criteria to determine the stability of a non-hyperbolic fixed point of the scalar difference equation xn+1 = f (xn) (n= 0, 1, 2, . . .), where xn ∈ R and f is a sufficient smooth function. Our results are based on higher order derivative f (k)( ¯x) at a fixed point of ¯x.  2005 Published by Elsevier Inc.
Keywords :
Difference equation , stability , Non-hyperbolic fixed point
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2005
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
934104
Link To Document :
بازگشت